# SDR USAA070437

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 880 S1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AREA FWD & AFT OF CRACK, BS 880.60, S1L, LEFT DOSAL FIN SEAT AREA.  REMOVED DAMAGED AREA & INSTALLED DOUBLER & TRIPLER, DEFECT SIZE:  2 INCH CRACK AND 12 X 1 INCH CHAFE.
